# SDR BB08007

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D30654122
- Condition: Frayed
- Location: Evac Slide
- Part time: 38,649 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS R4 DOOR ESCAPE SLIDE LANYARD HANGING AND FRAYED.  MAINTENANCE REPLACED SLIDE, ALSO RIGGED DOOR SLIDE ARMED INDICATION.
